RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 230–245 (Mi mz1045)  

This article is cited in 2 scientific papers (total in 2 papers)

On equational theories of varieties of anticommutative rings

V. Yu. Popov

Ural State University

DOI: https://doi.org/10.4213/mzm1045

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 188–201

Bibliographic databases:

UDC: 512+519.4
Received: 16.12.1997

Citation: V. Yu. Popov, “On equational theories of varieties of anticommutative rings”, Mat. Zametki, 65:2 (1999), 230–245; Math. Notes, 65:2 (1999), 188–201

Citation in format AMSBIB
\Bibitem{Pop99}
\by V.~Yu.~Popov
\paper On equational theories of varieties of anticommutative rings
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 230--245
\mathnet{http://mi.mathnet.ru/mz1045}
\crossref{https://doi.org/10.4213/mzm1045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706581}
\zmath{https://zbmath.org/?q=an:0942.08002}
\elib{http://elibrary.ru/item.asp?id=13326989}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 188--201
\crossref{https://doi.org/10.1007/BF02679816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1045
  • https://doi.org/10.4213/mzm1045
  • http://mi.mathnet.ru/eng/mz/v65/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov, VY, “Decidability of equational theories of coverings of semigroup varieties”, Siberian Mathematical Journal, 42:6 (2001), 1132  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. V. Yu. Popov, “On equational theories of classes of nonassociative rings”, Russian Math. (Iz. VUZ), 47:7 (2003), 75–79  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    Full text:32
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019